8 Publikationen

Alle markieren

  • [8]
    2022 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2958892 OA
    Sambale H, Sinulis A (2022)
    Concentration Inequalities on the Multislice and for Sampling Without Replacement.
    Journal of Theoretical Probability 35: 2712–2737.
    PUB | PDF | DOI | Download (ext.) | WoS
     
  • [7]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2955131
    Götze F, Sambale H, Sinulis A (2021)
    Concentration inequalities for polynomials in alpha-sub-exponential random variables.
    Electronic Journal of Probability 26: 48.
    PUB | DOI | WoS
     
  • [6]
    2021 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2954697
    Sambale H, Sinulis A (2021)
    Modified log-Sobolev inequalities and two-level concentration.
    ALEA: Latin American Journal of Probability and Mathematical Statistics 18(1): 855-885.
    PUB | DOI | WoS
     
  • [5]
    2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941243 OA
    Knopfel H, Lowe M, Schubert K, Sinulis A (2020)
    Fluctuation Results for General Block Spin Ising Models.
    JOURNAL OF STATISTICAL PHYSICS 178(5): 1175-1200.
    PUB | PDF | DOI | WoS
     
  • [4]
    2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944514 OA
    Götze F, Sambale H, Sinulis A (2020)
    Concentration Inequalities for Bounded Functionals via Log-Sobolev-Type Inequalities.
    JOURNAL OF THEORETICAL PROBABILITY.
    PUB | PDF | DOI | WoS
     
  • [3]
    2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2943571
    Sambale H, Sinulis A (2020)
    Logarithmic Sobolev inequalities for finite spin systems and applications.
    BERNOULLI 26(3): 1863-1890.
    PUB | DOI | WoS
     
  • [2]
    2019 | Bielefelder E-Dissertation | PUB-ID: 2939364 OA
    Sinulis A (2019)
    Higher order concentration of measure and applications.
    Bielefeld: Universität Bielefeld.
    PUB | PDF | DOI
     
  • [1]
    2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937741
    Götze F, Sambale H, Sinulis A (2019)
    Higher order concentration for functions of weakly dependent random variables.
    Electronic Journal of Probability 24: 85.
    PUB | DOI | WoS
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung